# SDR UALA2012052903016

- Difficulty date: May 29, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,893 hours, 16,199 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Sdac
- Part number: 350E5500201
- Part serial: 17
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE SHOWS ARMED WITH DOOR OPEN.  ECAM SLIDE MSG ON WITH DO OR OPEN AND IN DISARMED.  REPLACED PROX SWITCH 4WN1 AND RELAY EO245-28AO, NO HELP.  REPLACED 1WN1 SLIDE ARMED INDICATOR LIGHT.  NO HELP.  REPLACED SDAC-1 PER TSM, MESSAGE CLEARED.  OPS CHECKS GOOD.
